Download this issue
 Download this issue For screen
For printing
Recent Issues

Volume 24
Issue 4, 1809–2387
Issue 3, 1225–1808
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
An algorithmic definition of Gabai width
2415

Ricky Lee

Classification of torus bundles that bound rational homology circles
2449

Jonathan Simone

A mnemonic for the Lipshitz–Ozsváth–Thurston correspondence
2519

Artem Kotelskiy, Liam Watson and Claudius Zibrowius

New bounds on maximal linkless graphs
2545

Ramin Naimi, Andrei Pavelescu and Elena Pavelescu

Legendrian large cables and new phenomenon for nonuniformly thick knots
2561

Andrew McCullough

Homology of configuration spaces of hard squares in a rectangle
2593

Hannah Alpert, Ulrich Bauer, Matthew Kahle, Robert MacPherson and Kelly Spendlove

Nonorientable link cobordisms and torsion order in Floer homologies
2627

Sherry Gong and Marco Marengon

A uniqueness theorem for transitive Anosov flows obtained by gluing hyperbolic plugs
2673

François Béguin and Bin Yu

Ribbon $2$–knot groups of Coxeter type
2715

Jens Harlander and Stephan Rosebrock

Weave-realizability for $D$–type
2735

James Hughes

Mapping class groups of surfaces with noncompact boundary components
2777

Ryan Dickmann

Pseudo-Anosov homeomorphisms of punctured nonorientable surfaces with small stretch factor
2823

Sayantan Khan, Caleb Partin and Rebecca R Winarski

Infinitely many arithmetic alternating links
2857

Mark D Baker and Alan W Reid

Unchaining surgery, branched covers, and pencils on elliptic surfaces
2867

Terry Fuller

Bifiltrations and persistence paths for $2$–Morse functions
2895

Ryan Budney and Tomasz Kaczynski

Publication of this issue is now complete.

Open Access made possible by participating institutions via Subscribe to Open.